# SDR CALA2025122412406

- Difficulty date: December 21, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737724
- Aircraft serial: 30463
- Aircraft time: 70,324 hours, 27,487 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Circuit Breaker
- Part number: 2TC47212
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN`S PITOT FAULT LIGHT ILLUMINATED.  INITIAL INSPECTION FOUND CIRCUIT BREAKER OPEN.   AIR RETURN WHILE PERFORMING VISUAL INSPECTION OF THE HEATERS, CAPT PITOT CIRCUIT BREAKER C1 FOUND A CRACKED AROUND THE NEGTITIVE TERMINAL.  WHEN SLIGHTLY MOVING THE NEGITIVE TERMINAL CB WOULD TRIP.  REPLACED  HEATERS ON CAPT PITOT CB IAW SWPM 20-30-00, AND WDM 30-31-11.  MOVEMENT OF THE CB NO LONGER TRIPS THE CB.   PERFORMED AUTO AIR DATA SENSOR HEATING, OPS TESTED IAW AMM 30-31-00-750-801.  CHECKED LIGHTS ON WINDOW AND PITOT HEAT MODULE DURING ENGINE RUN ON BOTH ENGINES FOR 5 MIN. ALL PITOT LIGHTS EXTINGUISHED DURING ENGINE START & RUN,  ALL  LIGHTS ON PITOT HEAT MODULE CAME BACK ON AFTER ENGINES STOPPED. OPS TESTED GOOD,  NO FAULTS NOTED.
